MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SHOWER COMMODE WC, ALUMINUM, 275 LB

Medline Industries, LP MEDLINE; SHOWER COMMODE WC, ALUMINUM, 275 LB
Catalog Number G1-503WCPX1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i purchased a medline aluminum shower wheelchair from amazon on (b)(6) 2026, about five months later the two front wheel bearings got rusted and it fell off and the wheels are broken.".
 
Additional Manufacturer Narrative
It was reported that "i purchased a medline aluminum shower wheelchair from amazon on (b)(6) 2026, about five months later the two front wheel bearings got rusted and it fell off and the wheels are broken." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
SHOWER COMMODE WC, ALUMINUM, 275 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50201468
Report Number1417592-2026-08463
Device Sequence Number5507616
Product Code INM
UDI-Device Identifier00193489028754
UDI-Public00193489028754
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberG1-503WCPX1
Device Lot Number16424080001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown